# SDR DALA2022120807902

- Difficulty date: July 19, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 84,057 hours, 38,960 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 A CRACK WAS FOUND IN THE UPPER SECTION OF THE RHS FWD FRONT WINDSHIELD FRAME AT THE ATTACHMENT AREA FR4 RHS. CORRECTIVE ACTION: COMPLIED WITH ERA 600111-32. (2327601)
